Background: The prevalence of drug-induced parkinsonism (DIP) has been reported with the use of trimetazidine (TMZ), an antianginal medication available in Asian and European countries. Very few studies have evaluated the association between DIP and TMZ use, and studies using population-based data from national databases are lacking. Objectives: To investigate the association between DIP and use of TMZ in patients with angina using data from a national healthcare claims database and to determine the predictive factors of DIP in TMZ use. Methods: A cross-sectional study was conducted on patients aged 40 years or more diagnosed with angina, using the Korean National Healthcare claims 2014 database. The association between TMZ use and DIP was evaluated using multivariate logistic regression analysis, adjusting for confounders, including age; sex; insurance type; comorbidities; and concurrent medications known to be commonly associated with DIP, such as typical and atypical antipsychotics. Results: Of the patients included in the study, 19% were prescribed TMZ. In addition, 2.5% of TMZ users had preexisting extrapyramidal and movement disorders. TMZ use was found to be a significant predictor of a new diagnosis of parkinsonism (adjusted OR [aOR] 1.39; 95% CI 1.06–1.81; p = 0.016). Age ≥65 years (aOR 2.07; 95% CI 1.13– 3.74; p = 0.017) and stroke as comorbid disease (aOR 3.23; 95% CI 1.87–5.61; p < 0.001) were also significantly associated with a new diagnosis of parkinsonism in TMZ users. Conclusions: Treatment with TMZ was a statistically significant predictor of a new diagnosis of parkinsonism. Efforts should focus on close monitoring of, and education on, TMZ use in relation to DIP in all patients who are prescribed TMZ, including those with preexisting extrapyramidal and movement disorders.